Нашли опечатку? Выделите ее мышкой и нажмите Ctrl+Enter
Название: The Hausdorff Dimension of Some Fractais and Attractors of Overlapping Construction
Автор: Falconer K.L.
Journal of Statistical Physics, Vol. 47, Nos. 1/2, 1987. p. 123-132.
We introduce a method to show that the Hausdorff dimension of certain fractals of overlapping construction is "almost always" what would be observed if no overlapping occurred. The method is also used to examine the dimension of attractors in some noninjective, piecewise linear, "baker's"-type transformations.